# SDR C8GA201000038

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 652427627
- Condition: Corroded
- Location: Bs 1183 S18l
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE STRINGER TIE FITTING IS CORRODED AT STRINGER 18L STA 1183.  REMOVED, FABRICATED AND INSTALLED TIE CLIP.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
